# SDR 9516133226

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 16,115 hours
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AFT CABIN EMERGENCY PATH LIGHTS REMAINED ILLUMINATED, RESETTING THE SYSTEM DID NOT HELP.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT, 11WL AND OPERATIONAL CHECK OK.
